Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Skin redness, black discolouration on cheeks and forehead after excessive bleaching. Applied cortisone cream. Treatment?

Dear Dr, I had bleached my face yesterday and unfortunately, I over bleached and skin is red and black near the cheeks and forehead . I applied ice and cold milk. I went to a dermatologist who gave me cortisone cream and a mild face cleanser. She also gave me zempred tablets to be taken thrice for 2days. Will my skin come back to normal again?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi...thanks for writing here.Many of parlor procedures always produce some side effects.Most of them recover well .You need not to be worry much.Continue with treatment but avoid sun exposure,do not apply anything on face now.You can try for desowen lotion later for few days.I hope this will cure your problem.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor